EconPapers    
Economics at your fingertips  
 

Numerical solution of some optimal control problems arising from innovation diffusion

Luigi De Cesare, Andrea Di Liddo () and Stefania Ragni

No 221, Computing in Economics and Finance 2002 from Society for Computational Economics

Keywords: innovation diffusion; control problem; numerical approximation; simulated annealing (search for similar items in EconPapers)
JEL-codes: C63 M3 (search for similar items in EconPapers)
Date: 2002-07-01
New Economics Papers: this item is included in nep-cmp, nep-ino and nep-ure
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.area.ba.cnr.it/~irmald01/ragni.pdf main text (application/pdf)
Our link check indicates that this URL is bad, the error code is: 500 Can't connect to www.area.ba.cnr.it:80 (A connection attempt failed because the connected party did not properly respond after a period of time, or established connection failed because connected host has failed to respond.)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sce:scecf2:221

Access Statistics for this paper

More papers in Computing in Economics and Finance 2002 from Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-03-20
Handle: RePEc:sce:scecf2:221